# SDR DJFA2005179

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N664CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3064
- Aircraft time: 12,473 hours, 7,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, A CRACK WAS DISCOVERED IN THE PRESSURE BULKHEAD WEB AT FUSELAGE STATION 409.00 WHILE PERFORMING AIRWORTHINESS DIRECTIVE 97-24-02, SERVICE BULLETIN 601-0501.  THE CRACK IS LOCATED AT THE CORNER OF THE KEEL BEAM LINK CUTOUT ANGLE, EXTENDING UP TO THE LEFT SIDE CORNER OF THE CUTOUT.
